# SDR IPXA1M70047

- Difficulty date: October 13, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 40,435 hours, 9,183 cycles
- System (JASC): 5711 · Wing Spar
- Part: Former
- Part number: ARB292014
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, RT WING FIXED L/E SUPPORT ANGLE (FORMER) CRACKED STA XOS 960.  REMOVED FABRICATED AND INSTALLED REPLACEMENT IAW DWG ARB2920 AND SRM 51-31-01, 51-33-01, 51-35-01.
